Preprint 69/2012

Annealed estimates on the Green's function

Daniel Marahrens and Felix Otto

Contact the author: Please use for correspondence this email.
Submission date: 14. Nov. 2012 (revised version: April 2013)
Pages: 51
published in: Probability theory and related fields, 163 (2014) 3-4, p. 527-573 
DOI number (of the published article): 10.1007/s00440-014-0598-0
with the following different title: Annealed estimates on the Green function
MSC-Numbers: 35B27, 35J08, 39A70, 60H25
Keywords and phrases: stochastic homogenization, elliptic equations, green's function, annealed estimates
Download full preprint: PDF (483 kB)

We consider a random, uniformly elliptic coefficient field a(x) on the d-dimensional cubic lattice d. We are interested in the spatial decay of the quenched elliptic Green’s function G(a;x,y). Next to stationarity, we assume that the spatial correlation of the coefficient field decays sufficiently rapidly to the effect that a Logarithmic Sobolev Inequality holds for the ensemble ⟨⋅⟩. We prove that all stochastic moments of the first and second mixed derivatives of the Green’s function, that is, ⟨|∇xG(x,y)|pand ⟨|∇xyG(x,y)|p, have the same decay rates in |x - y|≫ 1 as for the constant coefficient Green’s function, respectively. This result relies on and substantially extends the one by Delmotte and Deuschel [?], which optimally controls second moments for the first derivatives and first moments of the second mixed derivatives of G, that is, ⟨|∇xG(x,y)|2and ⟨|∇xyG(x,y)|⟩. As an application, we derive optimal estimates on the random part of the homogenization error.

18.10.2019, 02:15